Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor?? DID ANYONE LOSE WEIGHT fairnymph

Posted by Krissy P on March 11, 2003, at 13:43:11

In reply to Re: effexor?? DID ANYONE LOSE WEIGHT , posted by fairnymph on March 11, 2003, at 3:22:22

Hi, I'm on my third week of Effexor and I have lost 9 Lbs. If you want to lose a little wight-Good luck, it's a great side effect for me anyway:-)
Kristen
================================================================================================== Yes!

I lost 15 lbs (130-->115) on Effexor! All within about a month too. The second time I went on it, I was thinner to start with, but I still lost 5 lbs. Both times I kept the weight off while on it and for MONTHS after going off it.

I was taking 400 mg/day the first time (though I built up to that dose over 6 weeks), and 150 mg the second time.
Good luck!
Btw, I gained 10 lbs on Remeron, a couple pounds (<5) on Prozac and Zoloft, and I had no weight changes from Wellbutrin, Reboxetine, or Tianeptine.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:207732
URL: http://www.dr-bob.org/babble/20030310/msgs/208090.html